MathSciNet Relay Station
MathSciNet bibliographic data
MR867347 (88a:14044) 14J27 (14J26)
Miranda, Rick; Persson, Ulf On extremal rational elliptic surfaces. Math. Z. 193 (1986), no. 4, 537–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement